# SDR LR7A2013072300688

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cut
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND RT ELEVATOR L/E SKIN HAD DEEP CUTS (AGAINST BRUSH STRIP); BS 1110, HSS 51 TO HSS 61, WL 270.   REPAIRED IAW SMP 583 FIGURE 51-140-10.
